# SDR CA150713021

- Difficulty date: July 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 77 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, HYD SYS INDICATED LOW QTY WITH NORMAL SYS PRESS.  CREW IMPLEMENTED EMER PROCEDURES & LANDED THE ACFT.  PRELIMINARY INVESTIGATIONS HAVE REVEALED A DAMAGED HYD LINE RELATED TO THE AERIAL FIREFIGHTING SYS.
